July 30 2008 Thyroid Health Newsletter
Anxiety with Thyroid Hormone Therapy
When some hypothyroid patients are started on hormone replacement therapy, they will experience anxiety reactions to their medication. Sometimes this is because they are titrated (adjusted/increased) on their dose too quickly, while others times it is simply adjustment symptoms to the medication.
Please visit thyroidhealth.bellaonline.com for even more great content about Thyroid Health.
To participate in free, fun online discussions, this site has a community forum all about Thyroid Health located here -
I hope to hear from you sometime soon, either in the forum or in response to this email message. I thrive on your feedback!
Have fun passing this message along to family and friends, because we all love free knowledge!
My Hypothyroidism E-Book at Amazon:
Jim Lowrance, Thyroid Health Editor
One of hundreds of sites at BellaOnline.com
Unsubscribe from the Thyroid Health Newsletter
Online Newsletter Archive for Thyroid Health Site
Master List of BellaOnline Newsletters